American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 93 found      Go to page: 1 2 3 4

[1] Stephan Ramon Garcia, Bob Lutz and Dan Timotin. Two remarks about nilpotent operators of order two. Proc. Amer. Math. Soc. 142 (2014) 1749-1756.
Abstract, references, and article information
View Article: PDF

[2] Remco Duits, Bart Janssen, Alessandro Becciu and Hans van Assen. A variational approach to cardiac motion estimation based on covariant derivatives and multi-scale Helmholtz decomposition. Quart. Appl. Math. 71 (2013) 1-36.
Abstract, references, and article information
View Article: PDF

[3] Bojan Magajna. Sums of products of positive operators and spectra of L\"{u}ders operators. Proc. Amer. Math. Soc. 141 (2013) 1349-1360.
Abstract, references, and article information
View Article: PDF

[4] Sen Zhu and Chun Guang Li. Complex symmetric weighted shifts. Trans. Amer. Math. Soc. 365 (2013) 511-530.
Abstract, references, and article information
View Article: PDF

[5] Stephan Ramon Garcia and Daniel E. Poore. On the norm closure problem for complex symmetric operators. Proc. Amer. Math. Soc. 141 (2013) 549-549.
Abstract, references, and article information
View Article: PDF

[6] C. Badea, S. Grivaux and V. Müller. The rate of convergence in the method of alternating projections. St. Petersburg Math. J. 23 (2012) 413-434.
Abstract, references, and article information
View Article: PDF

[7] Dragan S. Djordjević, Snežana Č. Živković-Zlatanović and Robin E. Harte. Spectral permanence for the Moore-Penrose inverse. Proc. Amer. Math. Soc. 140 (2012) 3237-3245.
Abstract, references, and article information
View Article: PDF

[8] Kit C. Chan. Prescribed compressions of dual hypercyclic operators. Proc. Amer. Math. Soc. 140 (2012) 3133-3143.
Abstract, references, and article information
View Article: PDF

[9] Zenon Jan Jabłoński, Il Bong Jung and Jan Stochel. Weighted shifts on directed trees. Memoirs of the AMS 216 (2012)
Book volume table of contents

[10] Heinz H. Bauschke, Xianfu Wang and Liangjin Yao. On the Maximal Monotonicity of the Sum of a Maximal Monotone Linear Relation and the Subdifferential Operator of a Sublinear Function. Contemporary Mathematics 568 (2012) 19-26.
Book volume table of contents
View Article: PDF

[11] Jean-Matthieu Augé. Linear operators with wild dynamics. Proc. Amer. Math. Soc. 140 (2012) 2103-2116.
Abstract, references, and article information
View Article: PDF

[12] Sen Zhu, Chun Guang Li and You Qing Ji. The class of complex symmetric operators is not norm closed. Proc. Amer. Math. Soc. 140 (2012) 1705-1708. MR 2869154.
Abstract, references, and article information
View Article: PDF

[13] Stephan Ramon Garcia, Daniel E. Poore and William T. Ross. Unitary equivalence to a truncated Toeplitz operator: analytic symbols. Proc. Amer. Math. Soc. 140 (2012) 1281-1295. MR 2869112.
Abstract, references, and article information
View Article: PDF

[14] Ken Dykema and Hanne Schultz. Brown measure and iterates of the Aluthge transform for some operators arising from measurable actions. Trans. Amer. Math. Soc. 361 (2009) 6583-6593. MR 2538606.
Abstract, references, and article information
View Article: PDF

[15] Yan-Ni Chen, Hong-Ke Du and Hai-Yan Zhang. Path connectivity of idempotents on a Hilbert space. Proc. Amer. Math. Soc. 136 (2008) 3483-3492. MR 2415032.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Manfred Möller and Franciszek Hugon Szafraniec. Adjoints and formal adjoints of matrices of unbounded operators. Proc. Amer. Math. Soc. 136 (2008) 2165-2176. MR 2383522.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Irina Mitrea and Marius Mitrea. The Poisson problem with mixed boundary conditions in Sobolev and Besov spaces in non-smooth domains. Trans. Amer. Math. Soc. 359 (2007) 4143-4182. MR 2309180.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Esteban Andruchow, Lázaro Recht and Alejandro Varela. Metric geodesics of isometries in a Hilbert space and the extension problem. Proc. Amer. Math. Soc. 135 (2007) 2527-2537. MR 2302573.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Irina Mitrea and Katharine Ott. Counterexamples to the well-posedness of $L^p$ transmission boundary value problems for the Laplacian. Proc. Amer. Math. Soc. 135 (2007) 2037-2043. MR 2299477.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Bruce A. Barnes. Restrictions of bounded linear operators: Closed range. Proc. Amer. Math. Soc. 135 (2007) 1735-1740. MR 2286083.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Chun-Yuan Deng and Hong-Ke Du. The reduced minimum modulus of Drazin inverses of linear operators on Hilbert spaces. Proc. Amer. Math. Soc. 134 (2006) 3309-3317. MR 2231916.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Henrik Petersson. Spaces that admit hypercyclic operators with hypercyclic adjoints. Proc. Amer. Math. Soc. 134 (2006) 1671-1676. MR 2204278.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] J. Antezana, G. Corach, M. Ruiz and D. Stojanoff. Oblique projections and frames. Proc. Amer. Math. Soc. 134 (2006) 1031-1037. MR 2196035.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Hongke Du, Xiyan Yao and Chunyuan Deng. Invertibility of linear combinations of two idempotents. Proc. Amer. Math. Soc. 134 (2006) 1451-1457. MR 2199192.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Oleg N. Ageev. Spectral rigidity of group actions: Applications to the case $\mbox{gr}\langle t,s ; ts=st^2\rangle$. Proc. Amer. Math. Soc. 134 (2006) 1331-1338. MR 2199176.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Fuad Kittaneh. Spectral radius inequalities for Hilbert space operators. Proc. Amer. Math. Soc. 134 (2006) 385-390. MR 2176006.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Warren R. Wogen. Algebras of operators and closed range. Proc. Amer. Math. Soc. 133 (2005) 3281-3284. MR 2161150.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Raúl E. Curto, Sang Hoon Lee and Woo Young Lee. A new criterion for $k$-hyponormality via weak subnormality. Proc. Amer. Math. Soc. 133 (2005) 1805-1816. MR 2120281.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Zoltán Sebestyén and Jan Stochel. Reflection symmetry and symmetrizability of Hilbert space operators. Proc. Amer. Math. Soc. 133 (2005) 1727-1731. MR 2120258.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Mercedes Fernandez Miranda and Jean-Philippe Labrousse. The Cayley transform of linear relations. Proc. Amer. Math. Soc. 133 (2005) 493-499. MR 2093073.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 93 found      Go to page: 1 2 3 4